RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1989, Volume 180, Number 5  


Indices of standard maximal subalgebras of Cartan-type $p$-algebras of finite characteristic
Ya. S. Krylyuk
563
Wave bases in multidimensional inverse problems
M. I. Belishev
584
Some classes of generalized spectral operators and their applications
D. È. Allakhverdiev, A. M. Akhmedov
603
On minimal models of algebraic curves
Nguyen Khac Viet
625
Holomorphic extensions of representations of the group of the diffeomorphisms of the circle
Yu. A. Neretin
635
On the cohomology of some nilpotent Lie algebras
Yu. B. Khakimdzhanov
658
The inequality of Jackson type for abstract functions
I. G. Tsar'kov
676
On the Fourier transformation as a dense-imbedding operator
V. V. Shevchik
700
On the growth of entire functions of exponential type along the imaginary axis
B. N. Khabibullin
706
Математический сборник - 1989–1990 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019